# SDR UALA2011051202359

- Difficulty date: May 12, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 80,202 hours, 12,913 cycles
- Engine: Pwa PW4060
- System (JASC): 2720 · Rudder Control System
- Part: Seal Plate
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK AT RUDDER.   FOUND RUDDER RATIO CHANGER SERVO VALVE SEAL PLATE DAMAGED. REPLACED REF MM. ACP LEAK CHECK.
